Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Back Pain - New Member

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:31 AM in New Member Introductions
Hi everyone;

my name is Jules; I crushed 4 vertebraes in my back about 12 years ago. The worse are L2 or L3 which is crushed at 40%. I do a lot of sport including Kiteskiing and Kitesurfing. I was taking a lot of dilaudid for years and now I am on 55mg methadone a day treatment. I started having numbness and burning sensation on my thigh (external above the knee)about 2 months ago and it is not going away. I don't know if it is because methadone is killing the pain and I'm kitesurfing a little too hard for my back but it does scare me.

Also when I wake up all my joints are hurting and I feel cramped. I wasn't like that before methadone. I have knuckles pain in the morning. I am thinking about quitting methadone but I am scared the withdrawals is going to be very hard.

Does anyone have had similar symptoms. Help me please. I feel I should never have taken methadone.



  • Check with your Dr. but it could be a nerve issue? Like sciatica. I'm not sure about the methadone you may need an MRI or other treatment meds for that if it's nerve or muscle related. Hopefully its a muscle strain that can be relieved with a med but best check with your Dr. who can do a physical exam or MRI if necessary. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • hi and welcome to the forum! :H we are here to offer you support and answer what questions we can. if you are having fears and questions about withdrawing from methadone, your doctor is your best guide to help you through. :? he will have ways to keep you comfortable during the process. don't let fear paralyze your life. ~X( you have taken the first step by coming to the forum.. <:P i wish you the best and know you will come out healthy and happier if that is what you want. :D good luck! =D> Jenny :)
Sign In or Register to comment.